|PEP + Pierced Condom
Feb 13, 2010
Greetings Doc. I had sex with a prostitute at early hours of the morning with a condom. The following day, i found the condom and filled it up with water. I noticed a leak at the bottom of the condom. I went to the nearest hospital (about 34hours later) where they gave me combivir to be taken for 28days. I am currently on my 2nd day of combivir, getting nauseous and tired. What are the risks in this condition? I cannot find the girl so that i can get her tested.
Response from Dr. Young
Usually, the nausea is improved if the Combivir is taken with food in the stomach. If the symptoms are serious, be sure to notify your health care provider.
Be well and good luck, BY
Change in nail colour
severe weight loss due to hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.